# SDR 01FDEA00252

- Difficulty date: April 3, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFT LEVEL OFF LWR AFT BODY O/H LIGHT ILLUM, RED TAB PROC UTILIZED AND LIGHT EXT.  SECURED CLAMP AT PURGE BLD LINE ON NR 1 ENG BLD AIR CLEANER, NO LEAKS NOTED.  PERF O/H DETECT ADJUST AND TEST AND OPS CK NORM PER B727 MM 26-14-000-5.
